4 doctors weighed in:

Random twitching in stomach. New symptom. On Ranitidine, Miralax, (polyethylene glycol) and Metamucil. I have muscle knots/bumps on my back as well. Should I be worried?

4 doctors weighed in
Dr. Donald Colantino
Internal Medicine
3 doctors agree

In brief: Muscle

If you're experiencing frequent and scattered muscle twitching, deficiencies of calcium, magnesium or potassium would be suspected.
Frequent loose bowel movements may cause some of these deficiencies. If symptoms persist consult your physician who will order the appropriate tests and any needed treatment.

In brief: Muscle

If you're experiencing frequent and scattered muscle twitching, deficiencies of calcium, magnesium or potassium would be suspected.
Frequent loose bowel movements may cause some of these deficiencies. If symptoms persist consult your physician who will order the appropriate tests and any needed treatment.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available